# SDR IPXA2024060744360

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 78,335 hours, 16,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Handler Error
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

GROUND LOADING SUPPORT PERSONNEL INADVERTANTLY OPENED L-1 DOOR BY EMERGENCY PROCEDURES. L-1 DOOR PNUEMATIC BOTTLE EMPTY. LOADING SUPERVISOR DEBRIEFED ON INCIDENT. RESET DOOR CONTROL VALVE TO NORMAL CONFIGURATION AND SERVICED L1 DOOR PNEUMATIC BOTTLE TO PROPER LIMITS PER AMM 12-25-04-600-801. THIS CLEARS MEL 52-10-3-1-2-1-1 PLACARD REMOVED
